REAL

On Models of General Type-Theoretical Languages

Mihálydeák, Tamás (2010) On Models of General Type-Theoretical Languages. MAGYAR FILOZÓFIAI SZEMLE, 54 (4). pp. 27-39. ISSN 0025-0090

[img]
Preview
Text
Tamas_Mihalydeak_On_Models_of_General_Type_Theoretical_Languages_u.pdf

Download (501kB) | Preview
Item Type: Article
Subjects: B Philosophy. Psychology. Religion / filozófia, pszichológia, vallás > B1 Philosophy (General) / filozófia általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 02 Mar 2016 07:09
Last Modified: 02 Mar 2016 07:09
URI: http://real.mtak.hu/id/eprint/33985

Actions (login required)

Edit Item Edit Item